# SDR AUS20010614

- Difficulty date: June 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Corroded
- Location: Spark Plug/Ignit
- Component: Spark Plug/Ignit, Cont, TSIO520VB
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE SPARK PLUG CORRODED AND FOULED.
